# SDR SWAA2013121123166

- Difficulty date: December 6, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 21,332 hours, 12,566 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Circuit Breaker
- Part number: 3150741
- Condition: Popped
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT CRUISE FLIGHT, FL140 BOTH CABIN CREW & PASSENGERS SMELLED A BURNT OIL EXHAUST SMELL IN CABIN ROW 3 OVERWING.  THE ODOR LASTED FOR 7 - 8 MINUTES.NO ODOR PRESENT IN FLIGHT.  FOUND RECIRCULATING FAN CIRCUIT BREAKER POPPED.
